Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2020, Volume 12, Issue 2, Pages 118–119 (Mi ufa531)  

In memory of Yamilov Ravil Islamovich

V. E. Adler, P. Winternitz, R. N. Garifullin, A. V. Zhiber, D. Levi, A. V. Mikhailov, I. Kh. Musin, F. W. Nijhoff, V. V. Sokolov, B. I. Suleimanov, E. V. Ferapontov, A. P. Fordy, I. T. Habibullin, I. Yu. Cherdantsev, R. A. Sharipov, R. S. Yulmukhametov


Full text: PDF file (382 kB)

English version:
Ufa Mathematical Journal, 2020, 12:3, 119–120 (PDF, 210 kB)

Citation: V. E. Adler, P. Winternitz, R. N. Garifullin, A. V. Zhiber, D. Levi, A. V. Mikhailov, I. Kh. Musin, F. W. Nijhoff, V. V. Sokolov, B. I. Suleimanov, E. V. Ferapontov, A. P. Fordy, I. T. Habibullin, I. Yu. Cherdantsev, R. A. Sharipov, R. S. Yulmukhametov, “In memory of Yamilov Ravil Islamovich”, Ufimsk. Mat. Zh., 12:2 (2020), 118–119; Ufa Math. J., 12:3 (2020), 119–120

Citation in format AMSBIB
\Bibitem{AdlWinGar20}
\by V.~E.~Adler, P.~Winternitz, R.~N.~Garifullin, A.~V.~Zhiber, D.~Levi, A.~V.~Mikhailov, I.~Kh.~Musin, F.~W.~Nijhoff, V.~V.~Sokolov, B.~I.~Suleimanov, E.~V.~Ferapontov, A.~P.~Fordy, I.~T.~Habibullin, I.~Yu.~Cherdantsev, R.~A.~Sharipov, R.~S.~Yulmukhametov
\paper In memory of Yamilov Ravil Islamovich
\jour Ufimsk. Mat. Zh.
\yr 2020
\vol 12
\issue 2
\pages 118--119
\mathnet{http://mi.mathnet.ru/ufa531}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 3
\pages 119--120


Linking options:
  • http://mi.mathnet.ru/eng/ufa531
  • http://mi.mathnet.ru/eng/ufa/v12/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:73
    Full text:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021